# SDR C2XA05IA139

- Difficulty date: December 9, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 10,363 hours, 8,062 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A20189
- Condition: Inoperative
- Location: Nlg
- Part time: 10,363 hours, 8,062 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3471, THE CREW REPORTED EXPERIENCING HEAVY VIBRATION FROM FONT OF AIRCRAFT AFTER BRINGING UP THE GEAR.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  THE AIRCRAFT WAS TEST FLOWN, AND FOUND THAT THE NOSE LANDING GEAR DOORS WERE NOT CLOSING.  MAINTENANCE REMOVED AND REPLACED THE NLG PROXIMITY SWITCH, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
